# SDR SWAA2024071808433

- Difficulty date: July 2, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N8640D
- Make and model: Boeing 737-8H4
- Aircraft serial: 60084
- Aircraft time: 34,196 hours, 16,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PANEL BREAK AT MID CABIN BS540 RBL1 WL208. MARKED<[01] REMOVED AND REPLACED PANEL BREAK AT MID CABIN BS 540; BL 0 - RBL 25; WL 208 PER SRM 51-40-2-0G-0; SRM 51-40-05-0G-0; AND BOEING DWG 143A5240 REV -.;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
